# SDR SWAA2014110333623

- Difficulty date: October 30, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 59,849 hours, 47,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY LOWER EXIT SIGN COVER LOOSE.  SECURED COVER IAW SIP.
